|Authors:||Ali Reza Bagheri Salec
Seyyed Mohammad Tabatabaie
Mathematical Institute of the Serbian Academy of Sciences and Arts
|Title:||Spaceability on some classes of Banach spaces||Journal:||Mathematical Inequalities and Applications||Volume:||25||Issue:||3||First page:||659||Last page:||672||Issue Date:||2022||Rank:||M21||ISSN:||1331-4343||DOI:||10.7153/mia-2022-25-41||Abstract:||
In this paper, we study spaceability of subsets of generalized Orlicz and Lebesgue
spaces associated to a Banach function space. Also, we give some sufficient conditions for
spaceability of subsets of a general Banach space which improves an important result on this
topic. As an application, it is shown that the set of all bounded linear operators which are not
positive semidefinite on a separable Hilbert space is spaceable.
|Keywords:||Spaceability | generalized Orlicz space | generalized Lebesgue space | Banach function space||Publisher:||Element d.o.o.|
Show full item record
checked on Dec 7, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.